MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1997

Allergic contact dermatitis to propylene glycol in calcipotriene ointment.

Fisher D A

Клинический случайСтатьяПеревод в очереди

Аннотация

A woman developed a pruritic exacerbation of her methotrexate-dependent psoriasis after applying topical calcipotriene ointment. Patch test reactions were positive to propylene glycol 1 percent and white petrolatum, but to none of the other ingredients of the medication. Physicians would be advised to patch test patients to both the therapeutic medication and the excipients of topical substances to which patients have adverse reactions. By so doing, an allergic reaction to one or more of the excipients may be found, thus the patient may be provided the benefit of the topical medication by using it in a form that does not contain the allergenic substance.

Для цитирования: Fisher D A. Allergic contact dermatitis to propylene glycol in calcipotriene ointment.. Cutis. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.